# SDR AALA201704289003

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 28,706 hours, 10,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Arm
- Condition: Faulty
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE. REMOVED AND REPLACED L1 DOOR UPPER HINGE ARM FITTING.
